# SDR F3LA200100057

- Difficulty date: April 26, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 43,066 hours, 27,530 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Tee Chord
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK, INSPECTION REPORTED CORROSION ON FLOORBEAM UPPER TEE CHORD AT STA 1016, LBL 33.  CLEANED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM 53-00-51.  FABRICATED AND INSTALLED REPAIR PER SRM 53-00-51, 51-40-02 AND SOPM 20-41-02.
